# SDR ASOA201201767

- Difficulty date: June 4, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 20,254 hours, 18,403 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON EDDY CURRENT INSPECTION OF THE AFT PRESSURE BULKHEAD IAW NDTM 51-61-153, RECEIVED CRACK INDICATIONS AT LBL 27 JUST ABOVE THE DOOR TRACK AT THE ZEE MEMBER HEEL LINE.   INSTALLED ALL REPAIR PARTS IAW REO 601R-53-61-1541.
